# SDR QXEA2011101000980

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 584.5-650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS AREAS OF CORROSION BETWEEN STA X584.500 AND STA X650.000.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  UPON FURTHER INVESTIGATION FOUND CORROSION TO BE ON RIVETS ONLY.  ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PAINTED AS REQUIRED IAW SRM 51-25-05-02-01.
